# SDR BB05054

- Difficulty date: July 20, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Engine: Rroyce RB211535E4
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKE-OFF, FROM ROTATION UNTIL INITIAL CLIMB, A STRONG ODOR OF JET FUEL WAS NOTICED IN THE COCKPIT.  AFTER FIVE SECONDS, THE ODOR WENT AWAY.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE INSPECTED FOR FUEL LEAKS AND FOUND NONE.  ACCOMPLISHED THE APPROPRIATE FIM PROCEDURE.  AIRCRAFT OK FOR SERVICE.
